MAUDE Adverse Event Report: EAR-PIERCING DEVICES; EAR IRRIGATION KIT

EAR-PIERCING DEVICES; EAR IRRIGATION KIT
Model Number E80
Health Effect - Clinical Codes Perforation (2001); Discomfort (2330); Partial Hearing Loss (4472); Ear injury (4921)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Dear fda, which i purchased on amazon from the seller (b)(6) kaugic ear wax removal kit, manual ear cleaner with 7m water pressure & soft silicone tip, safe ear cleaning tool, fsa hsa eligible product link: https://www.Amazon.Com/dp/b0dzhkytfj order placed (b)(6) 2025 order # (b)(6) on (b)(6) 2025, i used this device for the second time to irrigate my ears.I did not expect the water pressure from the nozzle to be so strong.The high-pressure stream perforated my left eardrum, causing immediate hearing loss in that ear.I am currently experiencing significant discomfort.It appears that this product is a professional medical device that requires fda authorization for use in medical institutions.However, the seller has marketed it as suitable for home use and has sold it without the proper authorization for a professional medical device.This unauthorized sale directly resulted in my injury.I have attached relevant medical records and bills documenting the injury and treatment.I request that the fda investigate this product, determine whether it complies with u.S.Safety and authorization standards, and take appropriate action to prevent further harm to consumers.Thank you for your urgent attention to this matter.

Brand Name
EAR-PIERCING DEVICES
Common Device Name
EAR IRRIGATION KIT
MDR Report Key23170742
Report NumberMW5176757
Device Sequence Number9630125
Product Code OGQ
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberE80
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMOXICILLIN.; ELECTRIC EAR WAX CLEANER. ; IBUPROFEN.; IRRIGATION FLUSHING SYSTEM.
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexMale
Patient Weight65 KG
Patient RaceAmerican Indian Or Alaskan Native